# SDR AWXA200300875

- Difficulty date: August 2, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,525 hours, 29,232 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: 11708004
- Part serial: 202180
- Condition: Discharged
- Location: Seat Row 5 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK THE OXYGEN GENERATOR AT PSU SEAT ROW 5 RT WAS FOUND WITH A BLACK BAND.  REMOVED AND REPLACED OXYGEN GENERATOR AT PSU SEAT ROW 5 RT IAW T/C R1C350004.
